# SDR DALA2015032202293

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY Y503.2 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 16, L=2", W=1", D=0.004".  REPLACED RAIL DUMMY Y503.2 AT FWD GALLEY AREA FROM FR12 TO FR16 IAW SRM 51-72-11 AND DWG D53112825 AND D53110984.
